Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Mar 27, 2021, 7:39 PM CDT for Davidson County, Tennessee. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2021, 7:39 PM CDT (00:39 UTC)
- Expired
- Mar 27, 2021, 8:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Nashville, TN
County Davidson County, TN
The radar
The Nashville radar (KOHX), 38 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.7 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 458 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted.
067
WWUS84 KOHX 280039
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
739 PM CDT Sat Mar 27 2021
TNZ026-027-059-280115-
Williamson TN-Davidson TN-Cheatham TN-
739 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAVIDSON...
NORTHWESTERN WILLIAMSON AND SOUTH CENTRAL CHEATHAM COUNTIES UNTIL 815
PM CDT...
At 739 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fairview, or 12 miles west of Franklin, moving northeast at 45 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Franklin, Nashville, Brentwood, Forest Hills, Oak Hill, Belle Meade,
Kingston Springs, Pegram, Bellevue, Antioch, Fairview, Berry Hill,
Bells Bend and Natchez Trace At Highway 96.
LAT...LON 3619 8674 3605 8665 3587 8707 3599 8719
3601 8719 3624 8689
TIME...MOT...LOC 0039Z 231DEG 41KT 3598 8705
$$
10What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Mar 27, 2:55 PM CDT, 4 hours 44 minutes earlier.
Area forecast discussion, Mar 27, 2:55 PM CDT, 4 hours 44 minutes before
Area Forecast Discussion National Weather Service Nashville TN 255 PM CDT Sat Mar 27 2021 .DISCUSSION... For today and tonight there will be two severe weather discussions that will need to be had. One for the potential of damaging winds, hail, and isolated tornadoes related to severe thunderstorms and the other being the widespread flash flood potential. Right now a surface warm front remains parked over our southern counties, but is expected to lift northward ever so slightly over the next few hours. Heavy rain axis has begun to shift eastward, but unfortunately the entire area is not done with the rain. Latest CAMs continue to lift the current line of showers and few strong storms to the north and east for the remainder of the afternoon before a more potent line arrives overnight. This line overnight will likely bring an additional 2 to 4 inches of rainfall with some locally higher amounts possible. Those in our northwestern counties could see a little less than that, but the heaviest rain axis appears to extend from our southwestern counties to our northeastern counties. The strong to severe t'storm threat does appear to be greatest for those along and south of I-40, but can't rule out a couple strong storms north of I-40 if the warm front is able to get pushed northward. Things could deterioate over the next several hours out ahead of this line as our southern counties are primed for some severe storms. Surface CAPE values are already 1000+ J/kg generally south of I-40 with sfc to 6km bulk shear in the 50-60kt range across the area. LLJ really starts to ramp up this evening and overnight, which may provide an additional lifting mechanism for storms. There is an issue with timing with this event. The overall storm mode does appear to become more linear around to after midnight as the heaviest showers move through, but could see a few embedded strong to severe storms in the line as it rushes through. From now until then, really hard to discern if, when, and where additional storms could develop. Have a tornado watch for our southern counties as some discrete storms are expected to develop over northern MS and western TN this afternoon. If this occurs, these will likely move into our area after developing. Will need to keep an eye to our west and south through the remainder of the afternoon and evening as a result. As for the flash flooding issues, the majority of the area is already saturated from the storms earlier today. A few creeks and rivers are in action stage, but forecasts bring several area rivers into moderate flood stage for some as early as tonight. The area of main concern would likely be around Nashville and to the southwest. Some roadways already have ponding or are closed from this mornings rain and there will be no where for the rainfall we are expecting later to go. As a result, flash flooding will likely become an issue this evening and overnight, especially as that heavy rain axis along the frontal boundary moves through. Overall, have multiple ways to receive warnings tonight if any are issued for your rain. It's best to keep an eye on things to our southwest for any discrete cell development this evening, but our severe weather threat could continue into the overnight hours especially as a damaging wind and isolated tornado threat. Roadways will likely become problematic overnight as well. Flooded roadways are extremely dangerous at nighttime, as it is nearly impossible to see. It would be best to stay off the roads, especially if a flash flood warning is issued for your area. Frontal passage will occur on Sunday which will quickly drive showers out of our area in the morning and will help to keep us dry for at least a few days. Skies will slowly clear through the day tomorrow with highs only in the upper 50s to low 60s. We will likely have some ongoing flooding issues into the first half of the work week as several streams and rivers across Middle TN are expected to reach flood stage. A weak shortwave will pass to our south on Tuesday enabling WAA to return to the area allowing highs to jump back into the upper 60s to 70s. With some additional moisture flow to the area Tuesday and an approaching frontal boundary, I wouldn't be surprised if we get another line of decent showers overnight Tuesday into the day Wednesday. Right now instability appears to be lacking so have just left in a chance of showers. There is some instability to our south though, and if this were able to flow into our area we may have to start considering another strong t'storm event. Overall, doesn't look great right now and we hope it stays that way. Luckily, past Wednesday we look to have a prolonged period of drier weather. Upper-level ridging will build into the area for the second half of the week with temps gradually warming each day. We will see some cool temps on Thursday with highs in the upper 40s to 50s across the area, but by Saturday highs will be back into the 60s. I will note, decent CAA behind the frontal system Wednesday will lead to chilly temps Thursday and Friday mornings. Wouldn't be surprised if most of the area sees overnight lows below freezing and into the upper 20s for some. && .AVIATION... 18Z TAF DISCUSSION. Fluctuations in cigs and vis throughout the TAF period as SHRA/TSRA moves through much of the area. Tried to time the heaviest bands down, but amendments will likely be necessary. Wouldn't be surprised to see a few periods of cigs to VFR, but MVFR or lower is expected through much of today and early tomorrow. Southerly winds will begin to become more northerly by 28/12Z. Showers will begin to clear the area between 12Z to the west and 18Z the east with cigs increasing thereafter. && .PRELIMINARY POINT TEMPS/POPS... Nashville 57 61 38 64 45 / 100 60 0 10 0 Clarksville 53 58 36 62 43 / 90 20 0 0 0 Crossville 58 61 34 61 43 / 90 90 0 10 0 Columbia 57 63 37 64 43 / 90 60 0 10 0 Lawrenceburg 58 62 37 64 44 / 90 70 0 10 0 Waverly 54 61 38 64 44 / 100 30 0 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday evening for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......Adcock AVIATION........Adcock
Hazardous weather outlook, Mar 27, 12:29 PM CDT, 7 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 1229 PM CDT Sat Mar 27 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-281730- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 1229 PM CDT Sat Mar 27 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...This afternoon and tonight. Severe thunderstorms will be possible across all of Middle Tennessee this afternoon into tonight. Damaging winds, large hail, and isolated tornadoes will all be possible. Additional rounds of heavy rainfall expected through tonight and overnight. Additional rainfall amounts of 1 to 4 inches, with locally higher amounts of 5 to 6 inches, expected on already saturated ground conditions. .DAYS TWO THROUGH SEVEN...Sunday through Friday. River impacts from rainfall today and early Sunday morning will be possible. Some local rivers are expected to reach up to moderate flood stage by early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 09
In the hours before
Local storm report, Mar 27, 7:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
712 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL EAGLEVILLE 35.74N 86.65W
03/27/2021 M1.50 INCH RUTHERFORD TN SOCIAL MEDIA
&&
EVENT NUMBER OHX2100341
BWLocal storm report, Mar 27, 7:14 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
714 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 7 NW CHAPEL HILL 35.70N 86.78W
03/27/2021 M1.50 INCH MARSHALL TN SOCIAL MEDIA
&&
EVENT NUMBER OHX2100342
BWLocal storm report, Mar 27, 7:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
721 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 3 NW EAGLEVILLE 35.77N 86.69W
03/27/2021 M2.25 INCH WILLIAMSON TN SOCIAL MEDIA
IN COLLEGE GROVE
&&
EVENT NUMBER OHX2100343
BWLocal storm report, Mar 27, 7:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
723 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 5 E SPRING HILL 35.74N 86.83W
03/27/2021 M1.50 INCH WILLIAMSON TN SOCIAL MEDIA
ON REED RD. IN BETHESDA.
&&
EVENT NUMBER OHX2100344
BWSpecial weather statement, Mar 27, 7:35 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Nashville TN
735 PM CDT Sat Mar 27 2021
TNZ028-030-032-062>064-280115-
Putnam TN-Cannon TN-Rutherford TN-Wilson TN-De Kalb TN-Smith TN-
735 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...DE KALB...
NORTHEASTERN RUTHERFORD...SOUTHEASTERN WILSON...SOUTHWESTERN PUTNAM
AND NORTHWESTERN CANNON COUNTIES UNTIL 815 PM CDT...
At 735 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Walterhill, or 8 miles northeast of Murfreesboro,
moving east at 45 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Smithville, Hickman, Alexandria, Dowelltown, Liberty, Auburntown,
Center Hill Lake, Lascassas, Edgar Evans State Park and Milton.
This includes Interstate 40 between mile markers 262 and 276.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3603 8564 3601 8565 3601 8563 3600 8564
3598 8565 3587 8624 3601 8637 3622 8573
TIME...MOT...LOC 0035Z 260DEG 39KT 3592 8626
SchaperSpecial weather statement, Mar 27, 7:39 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
739 PM CDT Sat Mar 27 2021
TNZ026-027-059-280115-
Williamson TN-Davidson TN-Cheatham TN-
739 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAVIDSON...
NORTHWESTERN WILLIAMSON AND SOUTH CENTRAL CHEATHAM COUNTIES UNTIL 815
PM CDT...
At 739 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fairview, or 12 miles west of Franklin, moving northeast at 45 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Franklin, Nashville, Brentwood, Forest Hills, Oak Hill, Belle Meade,
Kingston Springs, Pegram, Bellevue, Antioch, Fairview, Berry Hill,
Bells Bend and Natchez Trace At Highway 96.
LAT...LON 3619 8674 3605 8665 3587 8707 3599 8719
3601 8719 3624 8689
TIME...MOT...LOC 0039Z 231DEG 41KT 3598 8705
10The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:05 PM CDT | Special Weather Statement | OHX | Maury | 40 min |
| Mar 27, 7:13 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury | 32 min |
| Mar 27, 7:32 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Rutherford, Warren | 43 min |
| Mar 27, 7:35 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Rutherford, Williamson | 3 hr |
| Mar 27, 7:35 PM CDT | Special Weather Statement | OHX | DeKalb | 40 min |
| Mar 27, 8:04 PM CDT | Special Weather Statement | OHX | Davidson | 26 min |
| Mar 27, 8:08 PM CDT | Special Weather Statement | OHX | Hickman | 37 min |
| Mar 27, 8:14 PM CDT | Special Weather Statement | OHX | Van Buren, Warren, White | 31 min |
| Mar 27, 8:46 PM CDT | Special Weather Statement | OHX | Cumberland, White | 44 min |
| Mar 27, 8:49 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 41 min |
| Mar 27, 9:00 PM CDT | Special Weather Statement | OHX | Rutherford | 45 min |
| Mar 27, 9:02 PM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry | 14 hr |
| Mar 27, 9:13 PM CDT | Special Weather Statement | OHX | Davidson | 47 min |
| Mar 27, 9:22 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 14 hr |
| Mar 27, 9:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury | 33 min |
| Mar 27, 9:35 PM CDT | Flash Flood Warning | OHX | Marshall, Maury, Rutherford, Williamson | 13 hr |
| Mar 27, 9:45 PM CDT | Special Weather Statement | OHX | Cumberland | 45 min |
| Mar 27, 9:49 PM CDT | River Flood Warning | OHX | Hickman | 6 days |
| Mar 27, 9:55 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, White | 20 min |
| Mar 27, 9:59 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 31 min |
| Mar 27, 10:05 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 11 hr |
| Mar 27, 10:09 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Wilson | 11 hr |
| Mar 27, 10:17 PM CDT | Flash Flood Warning | OHX | Cannon, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more | 12 hr |
| Mar 27, 10:20 PM CDT | Flash Flood Warning | OHX | Dickson, Houston, Humphreys | 11 hr |
| Mar 27, 10:29 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 31 min |
| Mar 27, 10:37 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren, Williamson and 1 more | 11 hr |
| Mar 27, 10:45 PM CDT | River Flood Warning | OHX | Perry | 65 hr |
| Mar 27, 10:52 PM CDT | River Flood Advisory | OHX | Davidson | 13 days |
| Mar 27, 11:02 PM CDT | Special Weather Statement | OHX | Dickson, Hickman, Humphreys, Perry | 43 min |
| Mar 27, 11:08 PM CDT | Flash Flood Warning | OHX | Clay, Jackson, Macon, Putnam, Smith, Sumner and 2 more | 11 hr |
| Mar 27, 11:13 PM CDT | Special Weather Statement | OHX | Wilson | 32 min |
| Mar 27, 11:37 PM CDT | River Flood Advisory | OHX | Humphreys | 3 days |
| Mar 27, 11:37 PM CDT | River Flood Advisory | OHX | Maury | 3 hr |
| Mar 27, 11:37 PM CDT | Special Weather Statement | OHX | Davidson | 23 min |
| Mar 27, 11:40 PM CDT | Special Weather Statement | OHX | Smith, Wilson | 35 min |
| Mar 27, 11:44 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 31 min |
| Mar 27, 11:57 PM CDT | Flash Flood Warning | OHX | Clay, Fentress, Overton, Pickett, Putnam | 11 hr |
| Mar 28, 12:04 AM CDT | Flash Flood Warning | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 6 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 11 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 6 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 15 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 15 hr |
| Mar 28, 12:15 AM CDT | Special Weather Statement | OHX | Wilson | 30 min |
| Mar 28, 12:17 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 43 min |
| Mar 28, 12:41 AM CDT | Flash Flood Warning | OHX | Davidson, Williamson, Wilson | 4 hr |
| Mar 28, 12:54 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 36 min |
| Mar 28, 1:02 AM CDT | River Flood Warning | OHX | Hickman | 18 hr |
| Mar 28, 1:13 AM CDT | Special Weather Statement | OHX | Smith | 32 min |
| Mar 28, 1:25 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Lawrence, Marshall and 3 more | 35 min |
| Mar 28, 1:34 AM CDT | Special Weather Statement | OHX | Fentress, Overton, Putnam | 41 min |
| Mar 28, 1:44 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 31 min |
| Mar 28, 1:54 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Lawrence, Marshall | 36 min |
| Mar 28, 2:07 AM CDT | River Flood Warning | OHX | Maury | 69 hr |
| Mar 28, 2:09 AM CDT | Special Weather Statement | OHX | DeKalb, Putnam | 51 min |
| Mar 28, 2:36 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Wayne | 6 hr |
| Mar 28, 2:57 AM CDT | Special Weather Statement | OHX | Coffee, Grundy, Van Buren, Warren | 63 min |
| Mar 28, 2:58 AM CDT | Special Weather Statement | OHX | Cumberland, Fentress, White | 77 min |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 18 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:30 AM CDT | River Flood Warning | OHX | Davidson | 63 hr |
| Mar 28, 3:30 AM CDT | River Flood Warning | OHX | Davidson | 63 hr |
| Mar 28, 3:54 AM CDT | River Flood Warning | OHX | Humphreys | 6 days |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Marshall | 38 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Bedford, Marshall | 26 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Perry, Wayne | 30 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Giles | 43 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Lawrence | 23 hr |
| Mar 28, 5:52 AM CDT | Areal Flood Advisory | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 3 hr |
| Mar 28, 6:03 AM CDT | River Flood Advisory | OHX | Cheatham | 72 hr |
| Mar 28, 7:28 AM CDT | River Flood Warning | OHX | Williamson | 28 hr |
| Mar 28, 8:56 AM CDT | River Flood Warning | OHX | Hickman | 3 days |
| Mar 28, 10:39 AM CDT | Areal Flood Advisory | OHX | Cannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 6 more | 3 hr |
| Mar 28, 11:54 AM CDT | River Flood Warning | OHX | Sumner, Trousdale, Wilson | 43 hr |
| Mar 28, 12:30 PM CDT | River Flood Advisory | OHX | Smith | 23 hr |
| Mar 28, 12:35 PM CDT | River Flood Advisory | OHX | Bedford | 12 hr |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.